# SDR ZZDA2009227

- Difficulty date: September 15, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERGRANULAR CORROSION FUSELAGE INTERNAL RIGHT SIDE INTERCOSTAL AT CUSP LINE BETWEEN STA 484 AND 503.  CUT OUT DAMAGED SECTION BETWEEN STA 484 AND 503 RT CUSP LINE WEB AREA.  FABRICATED DOUBLER REPAIR AND FILLER REPAIR FROM T7075T6, TREATED, PRIMED AND INSTALLED REF B717 DWG SG09530003.
